# SDR UPS03840391

- Difficulty date: March 20, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: C1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  C1 DOOR AFT TORQUE BOX FLOOR SUPPORT FITTING CRACKED AT TWO LOCATIONS.  REMOVED SUPPORT FITTING.  DRILLED AND INSTALLED NEW FITTING (P/N 97540 55-2).
